MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. SCISSORS INSERT CEV605-3 3PK 350MM; PFM16

INTEGRA MICROFRANCE S.A.S. SCISSORS INSERT CEV605-3 3PK 350MM; PFM16
Catalog Number CEV605-3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the 350mm scissors insert (cev605-3) during a cholecystectomy coelio, the blade came loose, broke, and fell into the patient.It was reported that the event led to a 15-minute increase in surgery time, and risk of losing the blade in the patient.It was reported that all parts were recovered from the patient, and the procedure was completed with the use of disposable scissors.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The 350mm scissors insert (cev605-3) were returned for evaluation.The device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation of the scissors insert verified the problem statement as confirmed.One of the two blades were broken.The presence of rust at the breakage level was observed, which means that there was an incipient breakage before the final breakage.Root cause analysis: it was determined that the blade was weakened previously, perhaps by a shock from a fall or during cleaning.The blade being weakened gave way during use during surgery.This initial breakage can be seen by carefully observing the instrument before making it available for the operating room.

Brand Name
SCISSORS INSERT CEV605-3 3PK 350MM
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21732090
Report Number3003249645-2025-00012
Device Sequence Number4197092
Product Code GEI
UDI-Device Identifier10381780094166
UDI-Public10381780094166
Combination Product (Y/N)N
PMA/510(K) Number
K993655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV605-3
Device Lot Number150301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown